# SDR C2XA08TY009

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 6,831 hours, 3,666 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS LAV SMOKE OCCURRED DURING CLIMBOUT IN THE LAV.  CREW CHECKED LAV AREA, MESSAGE CLEARED AND RETURNED TO BLOCK.  MAINTENANCE FOUND VERY HEAVY DEICING FLUID RUNNING DOWN THE APU INLET.  MAINTENANCE RAN THE BLEEDS AND ENGINE BLEEDS.  PERFORMED LAV SMOKE CHECKS AND OPS CHECKS GOOD.  NO FURTHER MESSAGES, RELEASED BACK TO SERVICE IAW EMB 145XR AMM26-14-00.
